MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR100026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a navio-assisted surgery, the navio handpiece thumberscrew fractured easily when the surgeon tightened it.The procedure was finished with a smith and nephew back up device without significant delays.The patient was not harmed.
 
Additional Manufacturer Narrative
H10: internal complaint reference: case(b)(4) h3, h6: the navio handpiece thumbscrew, part pfsr100026 used for treatment was not returned for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a factor that may have contributed to the reported symptom may be associated with over tightening with excessive force by the user.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO HANDPIECE THUMBERSCREW
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key12000894
Report Number3010266064-2021-00447
Device Sequence Number19689657
Product Code OLO
UDI-Device Identifier00885556648421
UDI-Public00885556648421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR100026
Device Catalogue NumberPFSR100026
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1